Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The product of two countably compact topological groups


Author: Eric K. van Douwen
Journal: Trans. Amer. Math. Soc. 262 (1980), 417-427
MSC: Primary 22A05; Secondary 03E50, 54A35, 54D30
MathSciNet review: 586725
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We use MA ( = Martin's Axiom) to construct two countably compact topological groups whose product is not countably compact. To this end we first use MA to construct an infinite countably compact topological group which has no nontrivial convergent sequences.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22A05, 03E50, 54A35, 54D30

Retrieve articles in all journals with MSC: 22A05, 03E50, 54A35, 54D30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1980-0586725-8
Keywords: Topological group, product, countably compact, convergent sequence, Martin's Axiom, initially $ {\omega _1}$-compact
Article copyright: © Copyright 1980 American Mathematical Society